# SDR DALA2023122610574

- Difficulty date: December 25, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 93,640 hours, 43,997 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

SHIP 3221 DISC: SUSPECT FUEL LEAKING AFTER TAKEOFF. RT WING 7000LBS BELOW EXPECTED. AFTER 10-15 MINS FUEL INDICATIONS CREPT BACK UP TO EXPECTED. INITIAL VISUAL INDICATIONS OUT RT SIDE NORMAL. C/A: TROUBLLESHOOT PER TSM 28-42-00-810-849-A MAY REQUIRE FQIC MFG# SIC5059-11-0207 ST# 32-2840-9-0001 SEE IPC 28-42-08-02 ITEM 10J SPARE. (LP: 4258968)
